Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 461, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at Oct 22, 2017, 12:41 AM CDT for Adair County, Sequoyah County, Oklahoma; Crawford County, Washington County, Arkansas. It was in force for 34 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Oct 22, 2017, 12:41 AM CDT (05:41 UTC)
- Expired
- Oct 22, 2017, 1:15 AM CDT
- In force
- 34 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Crawford County, AR, Washington County, AR, Adair County, OK, Sequoyah County, OK
The radar
The Western Arkansas radar (KSRX), 45 km from the middle of the area, began a volume at 05:43 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Oct 21, 7:24 PM CDT | Tornado Watch | SPC | 7 hr |
| Oct 21, 11:56 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 5.7 hours before the alert went out and 141 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 700 J/kg
- Mixed-layer CIN
- -128 J/kg
- Mixed-layer LCL
- 1064 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- 157 m²/s²
- 0-3 km storm-relative helicity
- 169 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 1.4
The text
As transmitted.
784
WUUS54 KTSA 220541
SVRTSA
ARC033-143-OKC001-135-220615-
/O.NEW.KTSA.SV.W.0461.171022T0541Z-171022T0615Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Tulsa OK
1241 AM CDT SUN OCT 22 2017
The National Weather Service in Tulsa has issued a
* Severe Thunderstorm Warning for...
Northern Crawford County in northwestern Arkansas...
Southwestern Washington County in northwestern Arkansas...
Northeastern Sequoyah County in east central Oklahoma...
Southeastern Adair County in northeastern Oklahoma...
* Until 115 AM CDT
* At 1241 AM CDT, a severe thunderstorm was located 5 miles northwest
of Short, moving northeast at 60 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations in or near the path include...
Stilwell... Cedarville...
Mountainburg... Natural Dam...
Prairie Grove... West Fork...
Lincoln... Winslow...
Chester... Brushy...
Blackburn... Lee Creek...
Short... Devils Den State Park...
Lake Fort Smith... Strickler...
Figure Five... Bunch...
Woolsey... Rhea...
This includes Interstate 49 between mile markers 25 and 52.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
A tornado watch remains in effect until 200 AM CDT for northeastern
and east central Oklahoma.
LAT...LON 3566 9407 3560 9408 3543 9464 3564 9480
3610 9436 3569 9398 3566 9398
TIME...MOT...LOC 0541Z 231DEG 50KT 3560 9457
HAIL...1.00IN
WIND...60MPH
$$1 follow-up statement
557
WWUS54 KTSA 220555
SVSTSA
Severe Weather Statement
National Weather Service Tulsa OK
1255 AM CDT SUN OCT 22 2017
ARC033-143-OKC001-135-220615-
/O.CON.KTSA.SV.W.0461.000000T0000Z-171022T0615Z/
Crawford AR-Washington AR-Sequoyah OK-Adair OK-
1255 AM CDT SUN OCT 22 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 115 AM CDT
FOR NORTHERN CRAWFORD...SOUTHWESTERN WASHINGTON...NORTHEASTERN
SEQUOYAH AND SOUTHEASTERN ADAIR COUNTIES...
At 1255 AM CDT, severe thunderstorms were located along a line
extending from near Brentwood to near Figure Five, moving east at 25
mph.
HAZARD...60 mph wind gusts and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations in or near the path include...
Stilwell... Cedarville...
Mountainburg... Natural Dam...
Prairie Grove... West Fork...
Lincoln... Winslow...
Chester... Brushy...
Blackburn... Lee Creek...
Short... Devils Den State Park...
Lake Fort Smith... Strickler...
Figure Five... Bunch...
Woolsey... Rhea...
This includes Interstate 49 between mile markers 25 and 52.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
A tornado watch remains in effect until 200 AM CDT for northeastern
and east central Oklahoma.
LAT...LON 3566 9407 3560 9408 3543 9464 3564 9480
3610 9436 3569 9398 3566 9398
TIME...MOT...LOC 0555Z 291DEG 20KT 3586 9408 3552 9433
HAIL...0.88IN
WIND...60MPH
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 21, 9:36 PM CDT, 3 hours 5 minutes earlier.
Area forecast discussion, Oct 21, 9:36 PM CDT, 3 hours 5 minutes before
Area Forecast Discussion National Weather Service Tulsa OK 936 PM CDT Sat Oct 21 2017 .DISCUSSION... The event is underway across northeast OK this evening. The cold front extended from near KC down into northeast OK, just to the north and west of Tulsa, and then down into south central OK at 9 PM. The line of storms which developed late into the afternoon and evening from southwest into north central OK will now begin to move more quickly to the southeast for the remainder of the night in tandem with the cold front. Damaging winds will be the primary threat, but a few reports of large hail and an isolated tornado or two is possible. The tornado threat will be heavily dependant on whether storms can keep up with the surging front. Any echoes that can develop right on and move in tandem with the front will pose the better tornadic risk. The line of storms should exit western Arkansas in the 3 to 5 am time frame. The forecast has been updated to adjust thunder probs both behind the convective line and later on tonight into Sunday morning. Lacy && .PREV DISCUSSION... /Issued 641 PM CDT Sat Oct 21 2017/ AVIATION... CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM/KROG. Cold front extended from Topeka to Weatherford this evening. Strong to severe thunderstorms will affect all terminals within the next few hours. Best potential for severe gusts will be with initial line, affecting KBVO/KTUL/KRVS before midnight. A prolonged period of rain may reduce visibility and ceilings for several hours. Wind threat will diminish as cold front eventually undercuts the convective line. SHORT TERM...08 AVIATION...06 && .PRELIMINARY POINT TEMPS/POPS... TUL 52 74 46 76 / 100 0 0 0 FSM 58 72 45 78 / 100 40 0 0 MLC 54 72 45 79 / 100 10 0 0 BVO 50 74 39 76 / 100 0 0 0 FYV 54 64 40 72 / 100 30 0 0 BYV 55 65 43 73 / 100 40 0 0 MKO 53 71 45 77 / 100 10 0 0 MIO 52 69 43 74 / 100 10 0 0 F10 53 72 46 78 / 100 0 0 0 HHW 58 74 46 80 / 100 20 0 0 && .TSA WATCHES/WARNINGS/ADVISORIES... OK...None. AR...None. && LONG TERM....30
Hazardous weather outlook, Oct 22, 12:15 AM CDT, 26 minutes before
Hazardous Weather Outlook
National Weather Service Tulsa OK
1215 AM CDT Sun Oct 22 2017
ARZ001-002-010-011-019-020-029-OKZ049-053>076-221045-
Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK-
Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK-
Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK-
Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK-
Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK-
Washington OK-Washington AR-
1215 AM CDT Sun Oct 22 2017
...SEVERE STORM POTENTIAL TO CONTINUE INTO THE EARLY MORNING HOURS...
This Outlook is for Northwest and West Central Arkansas as well as
much of Eastern Oklahoma.
.DAY ONE...Tonight.
TORNADO.
RISK...Limited.
AREA...Much of east central and southeast Oklahoma and western Arkansas
ONSET...Ongoing...ending by 4am.
SEVERE THUNDERSTORM.
RISK...Elevated.
AREA...East of highway 69.
ONSET...Ongoing...ending by 4am.
FLASH FLOOD.
RISK...Limited.
AREA...East of highway 69.
ONSET...Ongoing...ending by 7 am.
RIVER FLOOD.
RISK...Elevated.
AREA...Northeast Oklahoma.
ONSET...Ongoing.
DISCUSSION...
There is an elevated risk of severe thunderstorms mainly to the east
of highway 69 during the overnight hours. Damaging winds between 60
and 70 mph will be the main threat. Isolated tornadoes are also
possible along the leading edge. Locally heavy rainfall is possible
which could lead to isolated reports of flash flooding.
A line of strong to severe storms will continue to progress east
across far eastern Oklahoma and across western Arkansas thru the
early morning hours. Damaging winds will be the main threat, but
isolated tornadoes are possible with any storms that can anchor
right on the boundary, at least briefly. The line should exit
western Arkansas by around 4 AM.
SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
Activation of the Regional Spotter Network Expected.
.DAYS TWO THROUGH SEVEN...Sunday through Friday.
SUNDAY and MONDAY...No Hazards.
TUESDAY...High Wind Potential.
WEDNESDAY...No Hazards.
THURSDAY and FRIDAY...Thunderstorm Potential.
EXTENDED DISCUSSION...
Another front late next week is expected to bring more thunderstorm
chances on Thursday and Friday. Rainfall tonight is expected to
drive some creeks and rivers up in northeast Oklahoma over the next
couple of days. A Flood Warning is currently up for the Neosho
River at Commerce, OK.
EMERGENCY MANAGEMENT PLANNING STATEMENT...
Emergency managers will need to activate their spotter networks tonight.
The evolution of circulations in squall lines can be very quick with
few visual clues for spotters and limited warning opportunities. Spotters
should exercise caution and not attempt to intercept areas of rotation
where visibility is low.
weather.gov/tulsa contains additional information.In the hours before
Special weather statement, Oct 21, 11:30 PM CDT, 1 hour 11 minutes before
Special Weather Statement
National Weather Service Tulsa OK
1130 PM CDT SAT OCT 21 2017
ARZ019-OKZ049-070>076-220515-
Crawford AR-Haskell OK-Pittsburg OK-Muskogee OK-Latimer OK-
Sequoyah OK-Pushmataha OK-Le Flore OK-McIntosh OK-
1130 PM CDT SAT OCT 21 2017
...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL CRAWFORD...
HASKELL...PUSHMATAHA...EAST CENTRAL MCINTOSH...SEQUOYAH...LATIMER...
CENTRAL LE FLORE...EASTERN PITTSBURG AND SOUTHEASTERN MUSKOGEE
COUNTIES UNTIL 1215 AM CDT...
At 1129 PM CDT, strong thunderstorms were located along a line
extending from near Braggs to 8 miles southwest of Daisy. Movement
was east at 45 mph.
Wind gusts of 50 to 55 mph will be possible with these storms.
Locations in or near the path include...
Fort Smith... Van Buren...
Sallisaw... Poteau...
Wilburton... Stigler...
Clayton... Muldrow...
Roland... Spiro...
Hartshorne... Arkoma...
Warner... Vian...
Panama... Talihina...
Wister... Quinton...
Gore... Porum...
This includes the following highways,
Interstate 40 in Arkansas between mile markers 0 and 2.
Interstate 40 in Oklahoma between mile markers 273 and 328.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
A tornado watch remains in effect until 200 AM CDT for southeastern
and east central Oklahoma.
LAT...LON 3443 9578 3451 9578 3451 9567 3459 9567
3460 9582 3560 9529 3553 9434 3545 9439
3545 9441 3537 9443 3450 9491 3450 9505
3425 9505
TIME...MOT...LOC 0429Z 265DEG 56KT 3567 9516 3443 9581Local storm report, Oct 21, 11:38 PM CDT, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1138 PM CDT SAT OCT 21 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1136 PM HAIL TAHLEQUAH 35.92N 94.97W
10/21/2017 E0.75 INCH CHEROKEE OK AMATEUR RADIO
&&
JDSLocal storm report, Oct 21, 11:56 PM CDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1156 PM CDT SAT OCT 21 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1153 PM TSTM WND GST LAKE TENKILLER STATE PA 35.61N 95.03W
10/21/2017 E60 MPH SEQUOYAH OK EMERGENCY MNGR
&&
JDSSpecial weather statement, Oct 21, 11:56 PM CDT, 45 minutes before
Special Weather Statement
National Weather Service Tulsa OK
1156 PM CDT SAT OCT 21 2017
OKZ049-053-220545-
Choctaw OK-Pushmataha OK-
1156 PM CDT SAT OCT 21 2017
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN PUSHMATAHA AND
CENTRAL CHOCTAW COUNTIES UNTIL 1245 AM CDT...
At 1155 PM CDT, strong thunderstorms were located along a line
extending from 7 miles south of Daisy to 11 miles south of Boswell.
Movement was east at 20 mph.
Wind gusts up to 50 mph will be possible with these storms.
Locations in or near the path include...
Hugo... Antlers...
Rattan... Soper...
Kent... Goodland...
Messer... Moyers...
Kosoma... Kellond...
Hugo Lake State Park... Grant...
Ord... Fallon...
Apple... Speer...
Dela... Unger...
Finley... Gay...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
A tornado watch remains in effect until 200 AM CDT for southeastern
Oklahoma.
LAT...LON 3387 9546 3389 9546 3387 9551 3389 9551
3388 9554 3393 9556 3394 9560 3391 9564
3391 9567 3388 9570 3390 9574 3389 9576
3389 9585 3416 9581 3416 9578 3435 9578
3442 9577 3431 9533 3387 9542
TIME...MOT...LOC 0455Z 268DEG 12KT 3443 9573 3386 9587Special weather statement, Oct 22, 12:13 AM CDT, 28 minutes before
Special Weather Statement National Weather Service Tulsa OK 1213 AM CDT SUN OCT 22 2017 ARZ001-002-010-011-019-020-OKZ069-072-220545- Carroll AR-Madison AR-Benton AR-Washington AR-Franklin AR- Crawford AR-Adair OK-Sequoyah OK- 1213 AM CDT SUN OCT 22 2017 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN BENTON...MADISON... NORTHWESTERN FRANKLIN...NORTHERN CRAWFORD...CARROLL...WASHINGTON... NORTHEASTERN SEQUOYAH AND SOUTHEASTERN ADAIR COUNTIES UNTIL 1245 AM CDT... At 1212 AM CDT, strong thunderstorms were located along a line extending from 3 miles north of Garfield to near Brushy. Movement was east at 35 mph. Wind gusts of 50 to 55 mph will be possible with these storms. Locations in or near the path include... Fayetteville... Springdale... Rogers... Berryville... Huntsville... Eureka Springs... Cedarville... Mountainburg... Natural Dam... Lowell... Farmington... Prairie Grove... Green Forest... Elkins... Tontitown... Bethel Heights... West Fork... Lincoln... Cave Springs... Greenland... This includes Interstate 49 between mile markers 27 and 83. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with these storms, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. && A tornado watch remains in effect until 200 AM CDT for northeastern and east central Oklahoma. A severe thunderstorm watch remains in effect until 700 AM CDT for northwestern and west central Arkansas. LAT...LON 3557 9398 3558 9479 3650 9404 3649 9332 TIME...MOT...LOC 0512Z 267DEG 67KT 3649 9400 3556 9475
Special weather statement, Oct 22, 12:16 AM CDT, 25 minutes before
Special Weather Statement National Weather Service Tulsa OK 1216 AM CDT SUN OCT 22 2017 ARZ019-029-OKZ072-074-076-220600- Sebastian AR-Crawford AR-Haskell OK-Sequoyah OK-Le Flore OK- 1216 AM CDT SUN OCT 22 2017 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN CRAWFORD...WESTERN SEBASTIAN...EASTERN HASKELL...SEQUOYAH AND NORTHERN LE FLORE COUNTIES UNTIL 100 AM CDT... At 1215 AM CDT, strong thunderstorms were located along a line extending from near Brushy Lake State Park to 4 miles northeast of Lequire. Movement was east at 35 mph. Wind gusts of 50 to 55 mph will be possible with these storms. Locations in or near the path include... Fort Smith... Van Buren... Sallisaw... Poteau... Cedarville... Barling... Pocola... Muldrow... Roland... Spiro... Arkoma... Panama... Hackett... Hartford... Bonanza... Keota... McCurtain... Bokoshe... Midland... Gans... This includes the following highways, Interstate 40 in Arkansas between mile markers 0 and 11. Interstate 40 in Oklahoma between mile markers 297 and 328. Interstate 540 between mile markers 1 and 14. Interstate 49 between mile markers 22 and 25. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with these storms, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. && A tornado watch remains in effect until 200 AM CDT for southeastern and east central Oklahoma. A severe thunderstorm watch remains in effect until 700 AM CDT for northwestern and west central Arkansas. LAT...LON 3557 9421 3497 9439 3514 9516 3557 9490 TIME...MOT...LOC 0515Z 270DEG 30KT 3556 9482 3516 9506
The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 21, 7:36 PM CDT | Severe Thunderstorm Warning | TSA | Osage, Pawnee | 39 min |
| Oct 21, 8:13 PM CDT | Severe Thunderstorm Warning | TSA | Osage, Pawnee, Washington | 47 min |
| Oct 21, 9:09 PM CDT | Special Weather Statement | TSA | Nowata, Tulsa, Washington | 36 min |
| Oct 21, 9:26 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Nowata, Rogers, Washington | 34 min |
| Oct 21, 9:41 PM CDT | Special Weather Statement | TSA | Creek, Rogers, Tulsa | 34 min |
| Oct 21, 9:53 PM CDT | Special Weather Statement | TSA | Mayes, Okmulgee, Rogers, Tulsa, Wagoner | 37 min |
| Oct 21, 10:05 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Okfuskee | 25 min |
| Oct 21, 10:11 PM CDT | Areal Flood Advisory | TSA | Creek, Osage, Rogers, Tulsa, Wagoner | 2 hr |
| Oct 21, 10:28 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Okfuskee, Okmulgee | 47 min |
| Oct 21, 10:42 PM CDT | Special Weather Statement | TSA | McIntosh, Pittsburg | 48 min |
| Oct 21, 10:47 PM CDT | Special Weather Statement | TSA | Wagoner | 43 min |
| Oct 21, 11:27 PM CDT | Special Weather Statement | TSA | Adair, Cherokee, Muskogee | 48 min |
| Oct 21, 11:30 PM CDT | Special Weather Statement | TSA | Haskell, Latimer, LeFlore, Pushmataha, Sequoyah | 45 min |
| Oct 21, 11:33 PM CDT | Areal Flood Advisory | TSA | Adair, Cherokee, Delaware, Mayes, Muskogee, Wagoner | 117 min |
| Oct 21, 11:56 PM CDT | Special Weather Statement | TSA | Choctaw | 49 min |
| Oct 22, 12:04 AM CDT | Severe Thunderstorm Warning | TSA | Haskell, Latimer, Pittsburg, Pushmataha | 41 min |
| Oct 22, 12:16 AM CDT | Special Weather Statement | TSA | Sequoyah | 44 min |
| Oct 22, 12:46 AM CDT | Severe Thunderstorm Warning | TSA | LeFlore, Sequoyah | 29 min |
| Oct 22, 12:53 AM CDT | Special Weather Statement | TSA | LeFlore | 52 min |
| Oct 22, 1:08 AM CDT | Severe Thunderstorm Warning | TSA | LeFlore, Sequoyah | 37 min |
| Oct 22, 12:13 AM CDT | Special Weather Statement | TSA | Carroll, Crawford, Madison, Washington | 32 min |
| Oct 22, 12:57 AM CDT | Special Weather Statement | TSA | Carroll, Madison | 48 min |
| Oct 22, 1:42 AM CDT | Severe Thunderstorm Warning | TSA | Crawford, Franklin, Madison, Sebastian, Washington | 33 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2017Severe Thunderstorm Warnings in Arkansas, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.